# SDR USAA2009082192201

- Difficulty date: August 14, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 480 BETWEEN S8L & S9L.  FUSELAGE FRAME AT BS 480 BETWEEN S8L & S9L IAW TYPICAL REPAIR 53-10-20E.
